Sh:1057

Bib entry
@article{Sh:1057,
 author = {Dow, Alan Stewart and Shelah, Saharon},
 title = {{Asymmetric tie-points and almost clopen subsets of $\mathbb N^*$}},
 journal = {Comment. Math. Univ. Carolin.},
 fjournal = {Commentationes Mathematicae Universitatis Carolinae},
 volume = {59},
 number = {4},
 year = {2018},
 pages = {451--466},
 issn = {0010-2628},
 mrclass = {54D80 (03E17)},
 mrnumber = {3914712},
 note = {\href{https://arxiv.org/abs/1801.02523}{arXiv: 1801.02523}},
 arxiv_number = {1801.02523}
}